A General Bahadur Representation of M-Estimators and its Application to Linear Regression with Nonstochastic Designs

We obtain strong Bahadur representations for a general class of M-estimators that satisfies ∑iψ(xi, θ) = o(δn), where the xi's are independent but not necessarily identically distributed random variables. The results apply readily to M-estimators of regression with nonstochastic designs. More s... Ausführliche Beschreibung

1. Person: He, Xuming
Weitere Personen: Shao, Qi-Man
Quelle: in The Annals of Statistics Vol. 24, No. 6 (1996), p. 2608-2630
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 1996
Beschreibung: Online-Ressource
Online Zugang: Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1996 Institute of Mathematical Statistics

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions